# SDR USAA2012071000003

- Difficulty date: July 6, 2012
- Submitted: July 10, 2012
- Operation: Air carrier
- Aircraft: N271AY
- Make and model: Airbus A330-323
- Aircraft serial: 323
- Aircraft time: 56,340 hours, 8,828 cycles
- System (JASC): 2330 · Entertainment System
- Part: Terminal
- Part number: RDFA105101
- Part serial: F000033
- Condition: Uncontrollable
- Location: Cabin
- Part time: 703 hours, 96 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANTS REPORTED STRONG ELECTRICAL SMELL FROM MID CABIN IFE.  MAINTENANCE INSPECTED IFE CONSOLE FOR HOT OR BURNED RELAY, PLUGS AND WIRING WITH NO FAULTS FOUND.  REMOVED AND REPLACED THE CREW TERMINAL,  AT SEAT 7F DC ZONE TERMINATOR BOX AND POWER SUPPLY MODULE.
